Skip to Content

Join the 'Dermatology' group to help and get support from people like you.

Dermatology Questions

Related terms: Dermatologist

 Clear

We found 108 questions associated with the 'Dermatology' topic.

Mysterious bug bite like hives come and go?

Posted 28 Aug 2015 by tiredofitching123 1 answer

I am a 27yo female living in a climate with very humid summers and very cold, wet winters. I have been experiencing frequent welts that appear and feel like mosquito bites all over my body on and off for a few years but they have gotten much worse lately for seemingly no apparent reason. I say ...

Does Soolantra cause a bad flare up in the beginning?

Posted 12 days ago by cmw2014 0 answers

I'm a 42 yo female and I was recently diagnosed with rosacea. I was put on doxycycline and MetroGel for a month; my condition got worse. I went back to my dermatologist and she diagnosed it as perioral dermatitis (PD). She prescribed me Soolantra and I just started using it (I'm about 4 ...

Red dot in chest after taking antibiotics?

Posted 16 days ago by NicoleVv 0 answers

I'm taking something called Bactron (trimetoprim / sulfamethoxazole) for my acnee, as indicated by my dermatologist. I take two pills every 6 hours. A day after I started, a red circle showed up on my chest. It's between my breasts, almost in the middle but leaning towards the right one. ...

Accutane - What if I'm already on birth control?

Posted 5 May 2017 by hcosmetic 0 answers

I was prescribed roaccutane today by my dermatologist and obviously we discussed birth control. Alongside the roaccutane she has also prescribed me 'Yasmin' birth control, which I am happy to take, however, I have already been on a different birth control pill, Cerelle, for quite a long ...

Triluma Cream- Can I restart application of cream after one week of usage for burn scar?

Posted 2 May 2017 by payal2112 0 answers

I got burn scar on my nose. My dermatologist prescribed me Triluma RD cream with 2% hydroquinone & Biluma cream. I need to apply Triluma cream at night and in morning Biluma cream. it's been one week that i used Triluma at night , i have not tried biluma yet as i am afraid to get reverse ...

I was on Accutane for just under 9 months (4 months at 20mg and the rest at 40mg). I?

Posted 18 Apr 2017 by Suheda 0 answers

... decided to take low dosages because I suffer from bad migraines and my vision isn't the best. Ive just been to my dermatologist and they've decided to stop my treatment 10 days before my last actual day since my headaches have become worse. My back and shoulders have completed ...

Rashes for 2 months dermatologist said it might be my psych meds even if I have been taking them fo?

Posted 8 Mar 2017 by lauty 3 answers

even if I have been taking all meds for more than 1 year. seraquel xr, trazadone, limictal, last one add was wellbutrin. can they cause rashes even after couple years of using them?

Prednisone - When will these hives go away???

Posted 19 Mar 2017 by Jform 0 answers

I have had hives for about a little more than 2 weeks now. It's HORRIBLE! I am extremely itchy & uncomfortable along with miserable. I went to two dermatologists and neither can tell me what caused it. They prescribed Allegra every day along with prednisone 40mg once a day. I started it ...

Can doxycycline be used to treat folliculitis? so far it's made it flair up?

Posted 26 Apr 2016 by anonymiss111 1 answer

My dermatologist prescribed me it. Went on it for about 2 weeks and it got worse. I stopped taking it for 3 days until my pharmacist talked me into taking it and said 'it gets worse before it gets better' and I didn't give it enough time. Is this true? I had a mild case to begin with ...

Minoxidil - Dosage does not cover all my roots where I need it. What to do?

Posted 29 Jan 2017 by AZDesertGal 1 answer

My dermatologist recommended this product as she ran tests and my they show that there. is nothing in my blood work which should be causing this. The directions say to use 1ML 2 times a day. I am unable to cover the crown and sides with this amount. It barely covers just the crown. What should I ...

I have had two infusions of Remicade (Infliximab) - 12 days after my 1st infusion I have an all over

Posted 8 Jan 2017 by Mrs R Preece 1 answer

... body itchy rash of which steroid topical cream has not helped plus dermatology cream not helping. Does anyone know if the rash will eventually subside? I have suffered with Crohn's for 41 years. R Preece

Has anyone ever taken Bactrim for MRSA for 3 months or more?

Posted 4 Jan 2017 by kristilyn 1 answer

I have MRSA and dermatologist has me on it twice a day for 3 months. I'm concerned about taking it so long, should I be? I am on month 2 and have some kind of raised rash on my arms. Any advice/info would be greatly appreciated.

Sulfacetamide Sodium/Sulfur - Has anyone received lightened spots on face from using the avar cream?

Posted 6 Jan 2017 by Jlynn05 0 answers

A few weeks ago my dermatologist prescribed me tazorac and avar cream. I have used the tazorac cream before which I really like. However, I used the avar cream for about 2 days and noticed lightened marks on my cheeks. Has anyone else had this problem? Will these stains be permant? I'm on ...

Is 60mg Curacne too strong ???

Posted 31 Dec 2016 by Compas 0 answers

I'm a 19 year old girl and I have acne This dermatologist gave me 60 mg Curacne for 8months Ans forbid me from practicing sports and wearing makeup! Is this normal? Is the dosage too strong ? And what are the side effects of Curacne Thank you

Page 1 2 3 4 5 6 7 8 Next

Ask a Question

Search this Group